# SDR DL76L081278

- Difficulty date: October 1, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 57,855 hours, 8,577 cycles
- Engine: Pwa PW4060
- Engine time: 44,268 hours, 6,385 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Terminal Block
- Part number: 753335WE
- Condition: Unserviceable
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING NR 1 ENGINE IFSD FOUND IDG TERMINAL BLOCK LOOSE AND TERMINALS ARCHED.  REPLACED IDG TERMINAL BLOCK.  GENERATOR FEEDER CABLE TERMINAL ENDS PER AMM.  CONNECTED IDG PER M/M 24-11-20.  RAN ENG PER MM, OPS CHECKS GOOD.
